# SDR AWXA200400310

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 52,239 hours, 30,372 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: WL202EED6
- Part serial: AH5161019
- Condition: Faulty
- Location: Cockpit
- Part time: 41,897 hours, 35,540 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL 80 KTS NR 1 ENG EGT EXCEEDED 1100 DEG, REDUCED THRUST & EGT DROPPED TO 800DEG, AGAIN EGT SPIKED TO 1000 DEG, REJECTED T/O.  TIME ABOVE MAX ON FIRST SPIKE WAS 2 SECONDS.  MX INSPECTED EGT HARNESSES NR 1 ENG & EGT DISCONNECT D1208 FIREWALL, NO DEFECTS NOTED.  OHMED HARNESS TB1012 TO FLT DECK IND, NO DEFECTS NOTED, OHMED HARNESS CONNECTOR BETWEEN EGT PROBES & TB1012 & RESISTANCE IND10.5 OHMS, SHOULD READ 2.5 OHMS.  REPLACED HARNESS CONNECTOR BETWEEN EGT PROBES & TB1012, REPLACED NR 1 ENG EGT INDICATOR.  PERFORMED EGT ACCURACY TEST NR 1 EGT, INDICATION WITHIN ACCURACY LIMITS.  RAN ENG, ALL NORMAL AT ALL POWER SETTINGS.  PART NAME; HARNESS, MFG; AUXITROL, P/N; CA130-00, POS; ENG 1.
